# SDR 223020203

- Difficulty date: April 2, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 3,865 hours, 7,060 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Probe
- Part number: 0012ACIO
- Part serial: 418
- Condition: Failed
- Location: Aoa
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AOA PROBE DOES NOT HEAT.
